# SDR HNAA2015031100086

- Difficulty date: March 11, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 63,840 hours, 71,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOST FORWARD FLOOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  R & R BULB A FWD FLOOR EMERGENCY EXIT LIGHT.  OPS CHECKED GOOD.
